# SDR USAA2010111092585

- Difficulty date: October 5, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53470490001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON UPPER FLANGE OF SHEAR PLATE WEB BETWEEN FR48 TO FR49, S38R.  REPLACED SHEAR PLATE WEB BETWEEN FR48 TO FR49, S38R IAW EA 133143.
